# SDR SIMA20190821001

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 36,350 hours, 32,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14540316001
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LOWER EDGE OF PASSENGER DOOR.  PERFORMED PERMANENT REPAIR IAW ERS-EM-52MR-1016 PART A
